# SDR ASAA2020030632362

- Difficulty date: March 3, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 28,305 hours, 9,153 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Part serial: 12269H1170
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 28,305 hours, 9,153 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L1 WINDOW HEAT OVERHEAT LT ILLUMINATED. GROUNDED - YES. BOTH L1 WINDOW SENSORS ARE OPEN REF B737-900 AMM 30-41-21-760-801. 2 C/B'S PULLED & MIG 51A ATTACHED P18-3 E1 AND P6-11 B9. R/R FWD LH WINDSCREEN IAW AMM 56-11-11-000-801/400-801. PULLED/COLLARED 12 CB'S FOR WINDOW REMOVAL. ACCOMPLISHED G.9 PRESS CK ACCOMP'D AMM 56-11-11-400-801. RMVD TAGS & RESET 14 EA CB'S.  2EA CB'S PULLED/TAGGED/TAGS RMVD & CB'S RESET. 9EA C/B'S PULLED, TAGGED, TAGS RMVD CB'S RESET. REQ'S SAFTY WIRE WINDSHIELD WIPER ACCMP'D AMM 56-11-11-400-801. TRANSFERRED TO LOG PAGE 12113031. PER B737-900 AMM 56-11-11 SEALED WINDOW WITH QUICK CURE SEALANT PER EA 5100-01004 AND TAPED. WINDOW CHANGE COMP PER AMM 56-11-11 T. OPS CKS NORMAL.
